Balkan Journal of Geometry and Its Applications (BJGA)

Vol. 4, No. 2, 1999 · Contents

J.X. da Cruz Neto, O.P. Ferreira, L.R.Lucambio Perez:
A Proximal Regularization of the Steepest Descent Method in Riemannian Manifold

Geometrical and Topological Structure of Magnetic Fields Generated by Rectilinear Wires

A Convex Polygon as a Discrete Plane Curve

Electromagnetic Field in Non-Linear Media

Some Structural Considerations on the Theory of Gravitational Field

H.S. Kim, Y.S. Pyo:
On the Chern-Type Problem in a Complex Projective Space

L.Nicolescu, G.Pripoae:
Riemannian Manifolds with Almost Constant Scalar Curvature

D.Opris, I.D.Albu:
Discrete Euler-Poincare and Euler-Poincare-Poisson Equations for Semidirect Products and Principal Bundles

Semi-Symmetric Conformal Metrical $N$-Linear Connections in the Bundle of Accelerations

K.Trencevski, J.Stefanovski:
On Parallel Vector Fields of Subbundles of Vector Bundles with Linear and Non - Linear Connections

Gr.Tsagas, Ch.Christophoridou, A. Synefaki:
Determination of Invariant Inner Product on Seven Dimensional Nilpotent Lie Algebras

C.Udriste, N.Bila:
Symmetry Group of Titeica Surfaces PDE

Page created April 6, 2000 —— © 2000 ELibM for the EMIS Electronic Edition